# SDR COMA0060757

- Difficulty date: September 15, 2000
- Submitted: September 19, 2000
- Operation: Air carrier
- Aircraft: N812CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7381
- Aircraft time: 1,135 hours, 1,215 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Condition: Failed
- Location: Stall Warning
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

STALL FAIL CAUTION MESSAGE DURING TAKEOFF ROLL, AIRCRAFT RETURNED TO GATE.  RESET THE STALL COMPUTER.
